SciELO - Scientific Electronic Library Online

 
vol.17 número4Diarrea asociada a Clostridium difficile: Evaluación de varios métodos de diagnóstico índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista chilena de infectología

versão impressa ISSN 0716-1018

Resumo

GARDILCIC F, MAGDALENA et al. CLOSTRIDIUM DIFFICILE ASSOCIATED DIARRHEA IN AN ADULTS HOSPITAL.: A DESCRIPTIVE STUDY. Rev. chil. infectol. [online]. 2000, vol.17, n.4, pp.307-312. ISSN 0716-1018.  http://dx.doi.org/10.4067/S0716-10182000000400005.

A study was performed to know the epidemiological features of Clostridium difficile- associated diarrhea in a tertiary care teaching hospital. Cases were detected by a citotoxin A immunoassay applied to stool samples. Twenty seven patients with 31 episodes of C. difficile associated diarrhea were identified during a 4 month period of passive surveillance. Most of the affected patients were female (62.9%), older than 65 years (77.7%) and had gastrointestinal procedures or medications. All the patients were pre exposed to antibiotics, mainly ciprofloxacin (40.7%), Three patients died (11%), but only one of them by a cause directly related to C. difficile infection. Failure to oral metronidazol therapy was registered in 25.9% of the patients and 3 other relapsed during follow-up (11%). Infection rates according to 100 discharged patients were higher in recuperative neurosurgical wards and in the intermediate medical care unit.

Palavras-chave : Clostridium difficile; Antibiotic associated diarrhea.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons